MathSciNet Relay Station
MathSciNet bibliographic data
MR2374847 60F05 (60C05 60G42)
Basak, Gopal K.; Dasgupta, Amites Central limit theorems for a class of irreducible multicolor urn models. Proc. Indian Acad. Sci. Math. Sci. 117 (2007), no. 4, 517–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement